# SDR SWIA2019110446637

- Difficulty date: November 4, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 43,137 hours, 36,544 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR PROTECTOR PLATE HAS MULTIPLE SPOTS OF CORROSION.  (C-CHECK) RO: 11/1/2019 SERVICE DOOR PROTECTOR PLATE FOUND OUT OF LIMITS, LOCATED, DRILLED AND ASSEMBLIED NEW SERVICE DOOR PROTECTOR PLATE WITH 5 EACH NEW NUTPLATES AND NEW RIVETS IAW SRM.
